# SDR CALA2025041703948

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 79,888 hours, 34,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR16 LOWER DOOR CUTOUT PREVIOUS BLEND REPAIR. (REQUEST PERMA NENT REPAIR INSTRUCTIONS AS PER PART OF EC/RA#5311-01839.  REPAIRED RH FRAME 16 AFT WEB FACE AT Z-520 IAW ECRA 5311-03353. WORK ACCOMPLISHED ON HAECO N/R 9290354.   ACCOMPLISH A PERMANENT REPAIR ON THE RH FR16 AFT WEB FACE AT Z-520 FLOOR LEVEL REINFORCING REPAIR PER PART 3 OF THE LATEST REVISION OF ECRA 5311-03353.
